# SDR SWAA2022030403813

- Difficulty date: March 23, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) PASSENGER CABIN FLOOR PANEL 221EF REQUIRES REPLACEMENT ( REF: ESR 19-02402) OR REPAIR / REPAIRED (SKYLINE DTIP) PASSENGER CABIN FLOOR PANEL 221EF (REF:ESR 19-02402) IAW SRM 737 53-00-50-2R-1 PARA. 1. 57507R 2APR19
